# SDR CA111118006

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 4,457 hours
- Engine: Lyc IO360L2A
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: S38522
- Condition: Malfunctioned
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RH WING FUEL TANK TRANSMITTER REPORTED TO HAVE BOUNCING OR OCILLATING READINGS AT THE PANEL GAUGE, NOT FOUND TO BE HAPPENING FROM THE LEFT HAND TRASMITTER TO THE LEFT HAND PANEL GAUGE AT SAME TIME. RH TRANSMITTER REPLACED NEW, NEW RH TRANSMITTER FOUND TO BE SERVICBLE.
